# SDR SWAA991817

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323468
- Condition: Deployed
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVACUATION SLIDE INADVENTENTLY DEPLOYED.  REMOVED AND REPLACED SLIDE ASSY PER MM.
